MathSciNet Relay Station
MathSciNet bibliographic data
MR428691 (55 #1711) 65D99
de Boor, Carl Package for calculating with $B$-splines. SIAM J. Numer. Anal. 14 (1977), no. 3, 441–472.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement